# SDR ASAA2012081192693

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,527 hours, 5,891 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15114
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,355 hours, 6,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIA ACARS MSG THAT APU WOULD NOT START AND FAULT LIGHT ILLUMINATED AT 33,000.  APU STARTED ON 3RD ATTEMPT.  ACFT GROUNDED.  APU BITE SHOWS NO CURRENT FAULTS & MSG 49-41010 (NO ACCELERATION) FOR THE PREVIOUS 2 FAILED STARTS. (COLD SOAKED). APU BITE PERFORMED IAW FIM REF 49-60-00-810-801. APU OPS NORMAL ON GROUND.  R & R APU FUEL CONTROL UNIT REF AMM 49-31-11-000-801 AND AMM REF 49-31-11-400-801. OPS AND LEAK CKD GOOD.  PERFORMED APU BITE CK REF AMM 49-61-00-700-801, NO CURRENT FAULTS NOTED.
